# SDR UALA2010082303083

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 55,124 hours, 8,079 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 96FS67934117
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F EMERGENCY PATH LIGHT INOP.  SEAT 3F EMERGENCY PATH LIGHT INOP: SEAT 3F REQ NEW EMERGENCY LIGHT, RTN TO BLOCKS, NO MORE TIME.  REMOVED LIGHT ASSY AND RESTOWED CABLE.  3F EMERG LIGHT REPLACED, OPS CK OK.
